# SDR GLBA201104141

- Difficulty date: April 14, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- Aircraft time: 31,965 hours, 42,060 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGERS REPORTED A STRONG FUELD SMELL IN THE BACK OF THE AIRCRAFT. MAINTENANCE RAN BOTH ENGINES AND INSPECTED FOR FUEL LEAKS AND ODORS INSIDE IN THE AIRCRAFT, COULD NOT DUPLICATE ANY ODORS OR LEAKS, OK FOR SERVICE.
